Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem on locally Euclidean groups


Author: G. D. Mostow
Journal: Proc. Amer. Math. Soc. 2 (1951), 285-289
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0039731-3
MathSciNet review: 0039731
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0039731-3
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society